American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sol Schwartzman. Uniform and Lipschitz homotopy classes of maps. Trans. Amer. Math. Soc. 354 (2002) 5039-5047. MR 1926848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yves Sonntag and Constantin Zălinescu. Set convergences. An attempt of classification . Trans. Amer. Math. Soc. 340 (1993) 199-226. MR 1173857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. D. Rice and G. J. Tashjian. Cartesian-closed coreflective subcategories of uniform spaces . Trans. Amer. Math. Soc. 276 (1983) 289-300. MR 684509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Preiss and J. Vilímovský. In-between theorems in uniform spaces . Trans. Amer. Math. Soc. 261 (1980) 483-501. MR 580899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael D. Rice. Subcategories of uniform spaces . Trans. Amer. Math. Soc. 201 (1975) 305-314. MR 0358708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zdeněk Frolík. Locally $e$-fine measurable spaces . Trans. Amer. Math. Soc. 196 (1974) 237-247. MR 0383357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Williams. Locally uniform spaces . Trans. Amer. Math. Soc. 168 (1972) 435-469. MR 0296891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Williams. Nested sequences of local uniform spaces . Trans. Amer. Math. Soc. 168 (1972) 471-481. MR 0298617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1